# SDR UIEA2021100502188

- Difficulty date: October 4, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU RELIABILITY COLD START ACCOMPLISHED AT FL380, -56 DEGREES C ON FIRST ATTEMPT, FOLLOWED BY APU GEN OFF MESSAGE. GEN RESET WITH QRH PROCEDURE.( PERFORMED BITE PROCEDURE ON ECU PER FIM 49-11 FT958. NO FAULTS NOTED. SYSTEM OK.  /  LP 1373456, ITEM M2: PERFORMED APU ECU BITE TEST PER FIM 4911 F/T 958, NO FAULTS NOTED. PERFORMED BPCU BITE TEST PER FIM 24-20 F/T 801, SYSTEM CHECK OK, OPS CHECK APU, OPS CHECK NORMAL IAW AMM 49-11-00. )
